American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Marco Streng. Computing Igusa class polynomials. Math. Comp. 83 (2014) 275-309.
Abstract, references, and article information   
View Article: PDF

[2] James A. Carlson and Domingo Toledo. Cubic surfaces with special periods. Proc. Amer. Math. Soc. 141 (2013) 1947-1962.
Abstract, references, and article information   
View Article: PDF

[3] Angel Carocca, Herbert Lange and Rubí E. Rodríguez. Jacobians with complex multiplication. Trans. Amer. Math. Soc. 363 (2011) 6159-6175. MR 2833548.
Abstract, references, and article information   
View Article: PDF

[4] V. González-Aguilera, J. M. Munoz-Porras and A. G. Zamora. On the irreducible components of the singular locus of $A_{g}$. II. Proc. Amer. Math. Soc. 140 (2012) 479-492. MR 2846316.
Abstract, references, and article information   
View Article: PDF

[5] Kenji Koike and Annegret Weng. Construction of CM Picard curves. Math. Comp. 74 (2005) 499-518. MR 2085904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Annegret Weng. Constructing hyperelliptic curves of genus 2 suitable for cryptography. Math. Comp. 72 (2003) 435-458. MR 1933830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Víctor González-Aguilera and Rub\'\i E. Rodríguez. Families of irreducible principally polarized abelian varieties isomorphic to a product of elliptic curves. Proc. Amer. Math. Soc. 128 (2000) 629-636. MR 1676344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul van Wamelen. Proving that a genus 2 curve has complex multiplication. Math. Comp. 68 (1999) 1663-1677. MR 1648415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul van Wamelen. Examples of genus two CM curves defined over the rationals. Math. Comp. 68 (1999) 307-320. MR 1609658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chad Schoen. Complex multiplication cycles and a conjecture of Be\u\i linson and Bloch . Trans. Amer. Math. Soc. 339 (1993) 87-115. MR 1107030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alice Silverberg. Mordell-Weil groups of generic abelian varieties in the unitary case . Proc. Amer. Math. Soc. 104 (1988) 723-728. MR 929425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[13] Robert S. Rumely. On the gr\"ossencharacter of an abelian variety in a parametrized family . Trans. Amer. Math. Soc. 276 (1983) 213-233. MR 684504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Allan Adler. Antiholomorphic involutions of analytic families of abelian varieties . Trans. Amer. Math. Soc. 254 (1979) 69-94. MR 539908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shigeru Iitaka. On algebraic varieties whose universal covering manifolds are complex affine 3-spaces. Bull. Amer. Math. Soc. 78 (1972) 737-740. MR 0302648.
Abstract, references, and article information   
View Article: PDF

[16] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties (cont.) . Trans. Amer. Math. Soc. 22 (1921) 407-482. MR 1501180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties . Trans. Amer. Math. Soc. 22 (1921) 327-406. MR 1501178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1